# SDR ASAA2013122212218

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 3,098 hours, 971 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC INOPERATIVE.  ACFT GROUNDED.  RESET RT FMC,  OPS CHECKED NORMAL IAW FIM 34-61, TASK 836 BITE RT FMC NO FAULTS LOGGED.
